# SDR FDEA201108293570

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE STRUCTURE FRAME HAS DOUBLED DRILLED HOLE AT STA 800 BETWEEN S-2L TO  S-3L DUPLICATE SDR SEE 11-2919 FOR ENTRIES.
